Alert archive / Illinois / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 54, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 25, 2020, 8:35 PM CDT for 4 counties in Illinois. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2020, 8:35 PM CDT (01:35 UTC)
- Expired
- May 25, 2020, 9:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Marshall County, IL, Peoria County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 80 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1268 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1419 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
414
WUUS53 KILX 260135
SVRILX
ILC123-143-179-203-260230-
/O.NEW.KILX.SV.W.0054.200526T0135Z-200526T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
835 PM CDT Mon May 25 2020
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Southeastern Marshall County in central Illinois...
Woodford County in central Illinois...
Northeastern Tazewell County in central Illinois...
East central Peoria County in central Illinois...
* Until 930 PM CDT.
* At 835 PM CDT, severe thunderstorms were located along a line
extending from near East Peoria to Deer Creek, moving north at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Peoria, Eureka, Lacon, East Peoria, Morton, Washington, Creve
Coeur, Metamora, Germantown Hills, Marquette Heights, Minonk,
Roanoke, Mackinaw, Toluca, Washburn, Goodfield, Deer Creek, Varna,
Bay View Gardens and Peoria Heights.
This includes the following highways...
Interstate 155 between mile markers 30 and 31.
Interstate 39 between mile markers 24 and 35.
Interstate 474 between mile markers 11 and 14.
Interstate 74 between mile markers 95 and 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Lincoln.
&&
LAT...LON 4104 8941 4102 8905 4093 8905 4088 8902
4053 8933 4063 8960
TIME...MOT...LOC 0135Z 202DEG 29KT 4069 8950 4061 8931
HAIL...<.75IN
WIND...60MPH
$$
Shimon4 follow-up statements
634
WWUS53 KILX 260145
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
845 PM CDT Mon May 25 2020
ILC123-143-179-203-260230-
/O.CON.KILX.SV.W.0054.000000T0000Z-200526T0230Z/
Marshall-Woodford-Tazewell-Peoria-
845 PM CDT Mon May 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN MARSHALL...WOODFORD...NORTHEASTERN TAZEWELL AND EAST
CENTRAL PEORIA COUNTIES...
At 845 PM CDT, severe thunderstorms were located along a line
extending from Germantown Hills to near Goodfield, moving north at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Peoria, Eureka, Lacon, East Peoria, Morton, Washington, Metamora,
Germantown Hills, Minonk, Roanoke, Toluca, Washburn, Goodfield, Deer
Creek, Varna, Bay View Gardens, Peoria Heights, Cazenovia, Benson and
La Rose.
This includes the following highways...
Interstate 39 between mile markers 24 and 35.
Interstate 74 near mile marker 95, and between mile markers 106 and
113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.
&&
LAT...LON 4104 8941 4102 8905 4093 8905 4088 8902
4059 8928 4067 8958
TIME...MOT...LOC 0145Z 201DEG 29KT 4077 8948 4066 8926
HAIL...<.75IN
WIND...60MPH
$$
Shimon477
WWUS53 KILX 260201
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
901 PM CDT Mon May 25 2020
ILC179-260210-
/O.CAN.KILX.SV.W.0054.000000T0000Z-200526T0230Z/
Tazewell-
901 PM CDT Mon May 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TAZEWELL COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4104 8941 4102 8905 4093 8905 4088 8902
4070 8918 4084 8950
TIME...MOT...LOC 0200Z 202DEG 29KT 4088 8942 4077 8920
$$
ILC123-143-203-260230-
/O.CON.KILX.SV.W.0054.000000T0000Z-200526T0230Z/
Marshall-Woodford-Peoria-
901 PM CDT Mon May 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN MARSHALL...NORTHERN WOODFORD AND NORTHEASTERN PEORIA
COUNTIES...
At 900 PM CDT, severe thunderstorms were located along a line
extending from near Rome to near Roanoke, moving north at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lacon, Metamora, Minonk, Roanoke, Toluca, Washburn, Varna, Cazenovia,
Benson, La Rose, Pattonsburg, Low Point and Marshall County Airport.
This includes Interstate 39 between mile markers 24 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.
&&
LAT...LON 4104 8941 4102 8905 4093 8905 4088 8902
4070 8918 4084 8950
TIME...MOT...LOC 0200Z 202DEG 29KT 4088 8942 4077 8920
HAIL...<.75IN
WIND...60MPH
$$
Shimon391 WWUS53 KILX 260215 SVSILX Severe Weather Statement National Weather Service Lincoln IL 915 PM CDT Mon May 25 2020 ILC143-203-260224- /O.CAN.KILX.SV.W.0054.000000T0000Z-200526T0230Z/ Woodford-Peoria- 915 PM CDT Mon May 25 2020 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WOODFORD AND NORTHEASTERN PEORIA COUNTIES IS CANCELLED... The storms which prompted the warning have moved out of the warned area. Therefore, the warning has been cancelled. LAT...LON 4104 8941 4102 8905 4093 8905 4093 8944 TIME...MOT...LOC 0214Z 202DEG 29KT 4098 8937 4087 8915 $$ ILC123-260230- /O.CON.KILX.SV.W.0054.000000T0000Z-200526T0230Z/ Marshall- 915 PM CDT Mon May 25 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR SOUTHEASTERN MARSHALL COUNTY... At 914 PM CDT, severe thunderstorms were located along a line extending from near Lacon to near Roanoke, moving north at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Lacon, Toluca, Varna, La Rose, Pattonsburg and Marshall County Airport. This includes Interstate 39 between mile markers 29 and 35. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. To report severe weather contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Lincoln. && LAT...LON 4104 8941 4102 8905 4093 8905 4093 8944 TIME...MOT...LOC 0214Z 202DEG 29KT 4098 8937 4087 8915 HAIL...<.75IN WIND...60MPH $$ Shimon
510
WWUS53 KILX 260226
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
926 PM CDT Mon May 25 2020
ILC123-260235-
/O.EXP.KILX.SV.W.0054.000000T0000Z-200526T0230Z/
Marshall-
926 PM CDT Mon May 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARSHALL COUNTY
WILL EXPIRE AT 930 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lincoln.
Remember, a Severe Thunderstorm Warning still remains in effect for
central and western Marshall County until 945 pm.
LAT...LON 4104 8941 4102 8905 4093 8905 4093 8944
TIME...MOT...LOC 0225Z 202DEG 29KT 4106 8933 4095 8911
$$
ShimonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:57 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 25, 6:57 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 657 PM CDT Mon May 25 2020 .SYNOPSIS... Issued at 310 PM CDT Mon May 25 2020 Summer like heat and humidity, along with scattered showers and thunderstorms, will continue across central and southeast Illinois through the middle of the week. Highs in the 80s are expected each day with lows in the 60s. Showers and thunderstorms become likely Wednesday through Thursday night as a front slowly moves through the area. Dry, cooler and less humid weather will arrive for the weekend. && .SHORT TERM...(This evening through Tuesday) ISSUED AT 310 PM CDT Mon May 25 2020 Isolated to scattered showers and thunderstorms will remain possible this evening but then diminish over most of the area after midnight. Northwest of the Illinois river, the isolated showers will continue during the overnight hours. The frontal boundary and airmass responsible for the scattered activity will slowly push toward the area tomorrow and a repeat of this afternoon is possible tomorrow afternoon. Overnight lows are expected to be in the 60s with tomorrow afternoon highs again reaching into the 80s. .LONG TERM...(Tuesday night through Monday) ISSUED AT 310 PM CDT Mon May 25 2020 Tue night will be another repeat of Mon night with scattered showers and storms diminishing across the area with only a chance of precip remaining in the western part of the CWA. Then as the boundary gets closer to the CWA Wed and Wed night, shower and storm chances will increase across the area with the highest chances initially in the west. The boundary is expected to slowly move through the state Thur through Thur night and models seem to be trending slower with this, so lingering precip is possible Friday morning in the southeast parts of the CWA. Once this system moves through the area, dry weather is expected through the weekend. Temps will remain summer-like ahead of the front for Wed and Thur, but then become cooler behind the front, when afternoon highs will be more seasonable, in the 70s and overnight lows in the 50s. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 657 PM CDT Mon May 25 2020 Convection will continue to bubble up all across central Illinois. CMI is the farthest from the expected storm activity. A line of storms just south of SPI and extending eastward through Christian county is lifting north and could eventually affect DEC and BMI in a few hours. Have included at least a VCTS at all but CMI through 03z-04z, with potential for tempos for MVFR or IFR conditions as storms reach any TAF site. Brief gusty winds to 50 mph could occur with some of the collapsing cells as well. Storm activity should diminish with loss of heating this evening. Tomorrow could be a carbon copy of today, with another round of CU and eventual storms affecting each site. Chance for thunder is there, but not great enough to warrant any mention in TAFs at this time. Winds will be generally out of the south through the period with speeds of around 10kts. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Auten SHORT TERM...Auten LONG TERM...Auten AVIATION...Shimon
Hazardous weather outlook, May 25, 3:00 PM CDT, 5 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 300 PM CDT Mon May 25 2020 ILZ027>031-036-037-040-041-047-049-050-261100- Cass-Fulton-Knox-Marshall-Mason-Morgan-Peoria-Schuyler-Scott- Stark-Tazewell-Woodford- 300 PM CDT Mon May 25 2020 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Major flooding will continue on the Illinois River near Havana...while moderate flooding persists along the remainder of the river. Scattered thunderstorms will be possible through this evening. Some of the storms could be strong...with gusty winds and heavy downpours. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Major flooding will continue on the Illinois River near Havana...while moderate flooding persists along the remainder of the river. Scattered thunderstorms will occur on Tuesday...then will become more numerous Wednesday and Thursday as a cold front slowly approaches from the northwest. Widespread severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ038-042-043-048-051>053-261100- Christian-De Witt-Logan-Macon-McLean-Menard-Sangamon- 300 PM CDT Mon May 25 2020 This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...TONIGHT... Scattered thunderstorms will be possible through this evening. Some of the storms could be strong...with gusty winds and heavy downpours. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Scattered thunderstorms will occur on Tuesday...then will become more numerous Wednesday and Thursday as a cold front slowly approaches from the northwest. Widespread severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ044>046-054>057-061-062-066-067-071-072-261100- Champaign-Clay-Coles-Cumberland-Douglas-Edgar-Effingham-Jasper- Moultrie-Piatt-Richland-Shelby-Vermilion- 300 PM CDT Mon May 25 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Scattered thunderstorms will be possible through this evening. Some of the storms could be strong...with gusty winds and heavy downpours. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Scattered thunderstorms will occur on Tuesday...then will become more numerous Wednesday and Thursday as a cold front slowly approaches from the northwest. Storm chances will come to an end by late Friday as the front settles into the Ohio River Valley. Widespread severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ063-068-073-261100- Clark-Crawford-Lawrence- 300 PM CDT Mon May 25 2020 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Minor flooding will continue on the Wabash River from Terre Haute to Riverton. Scattered thunderstorms will be possible through this evening. Some of the storms could be strong...with gusty winds and heavy downpours. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Minor flooding on the Wabash River from Terre Haute to Riverton will gradually subside over the next few days. Scattered thunderstorms will occur Tuesday and Wednesday...then will become more numerous Thursday into early Friday as a cold front slowly approaches from the northwest. Widespread severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Barnes
In the hours before
Special weather statement, May 25, 6:37 PM CDT, 1 hour 58 minutes before
Special Weather Statement National Weather Service Lincoln IL 637 PM CDT Mon May 25 2020 ILZ027-029-036-037-041-260030- Tazewell-Peoria-Knox-Mason-Fulton- 637 PM CDT Mon May 25 2020 ...SIGNIFICANT WEATHER ADVISORY FOR FULTON...SOUTHERN KNOX...WEST CENTRAL TAZEWELL...NORTH CENTRAL MASON AND SOUTHWESTERN PEORIA COUNTIES UNTIL 730 PM CDT... At 637 PM CDT, emergency management reported strong thunderstorms along a line extending from near Cuba to 7 miles southeast of St. David. Movement was north at 30 mph. Wind gusts of 50 to 55 mph will be possible with these storms. Wet soil could allow for some tree damage with these winds. Locations impacted include... Canton, Lewistown, Abingdon, Farmington, Elmwood, Manito, Cuba, Glasford, Trivoli, Yates City, St. David, Fairview, London Mills, Maquon, Dunfermline, Bernadotte, Smithfield, Bryant, Norris and Banner. This includes Interstate 74 between mile markers 67 and 72. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Lincoln. && LAT...LON 4086 9043 4086 8991 4039 8976 4038 9039 TIME...MOT...LOC 2337Z 179DEG 26KT 4045 9023 4044 8993 Shimon
Local storm report, May 25, 6:42 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
642 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TSTM WND DMG 2 S CUBA 40.46N 90.19W
05/25/2020 FULTON IL EMERGENCY MNGR
SEVERAL 6-10 INCH DIAMETER TREES UPROOTED IN WET SOIL.
0628 PM TSTM WND DMG 2 N CUBA 40.52N 90.19W
05/25/2020 FULTON IL EMERGENCY MNGR
SEVERAL 6-10 INCH DIAMETER TREES UPROOTED IN WET SOIL
CONDITIONS.
&&
SHIMONSpecial weather statement, May 25, 7:29 PM CDT, 1 hour 6 minutes before
Special Weather Statement National Weather Service Lincoln IL 729 PM CDT Mon May 25 2020 ILZ067-068-260115- Jasper-Crawford- 729 PM CDT Mon May 25 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD AND NORTHEASTERN JASPER COUNTIES UNTIL 815 PM CDT... At 728 PM CDT, Doppler radar was tracking a strong thunderstorm over New Hebron, or near Robinson, moving northwest at 25 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Robinson, Newton, Oblong, Ste. Marie, Willow Hill, New Hebron, Hardinville, Hunt City, Stoy, Yale and Sam Parr State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3896 8763 3887 8776 3897 8819 3917 8799 TIME...MOT...LOC 0028Z 121DEG 21KT 3893 8777 Shimon
Special weather statement, May 25, 7:41 PM CDT, 54 minutes before
Special Weather Statement National Weather Service Lincoln IL 741 PM CDT Mon May 25 2020 ILZ037-038-041>043-048-260130- Logan-Tazewell-Mason-Menard-De Witt-McLean- 741 PM CDT Mon May 25 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MENARD...LOGAN... NORTHWESTERN DE WITT...SOUTHEASTERN TAZEWELL...SOUTHWESTERN MCLEAN AND EAST CENTRAL MASON COUNTIES UNTIL 830 PM CDT... At 740 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Middletown to near Chestnut. Movement was north at 35 mph. Wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Bloomington, Pekin, Lincoln, Mason City, Normal, Morton, Heyworth, Tremont, Mackinaw, Atlanta, Delavan, Mount Pulaski, Minier, Hopedale, McLean, Green Valley, San Jose, Stanford, Emden and Waynesville. This includes the following highways... Interstate 155 between mile markers 0 and 28. Interstate 55 between mile markers 120 and 160. Interstate 74 between mile markers 131 and 139. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Lincoln. && LAT...LON 4060 8962 4047 8889 3998 8919 4017 8970 TIME...MOT...LOC 0040Z 190DEG 31KT 4014 8957 4004 8915 Shimon
Special weather statement, May 25, 7:48 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Lincoln IL
748 PM CDT Mon May 25 2020
ILZ028>031-037-260145-
Tazewell-Marshall-Peoria-Woodford-Stark-
748 PM CDT Mon May 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARSHALL...NORTHWESTERN
WOODFORD...STARK...NORTH CENTRAL TAZEWELL AND PEORIA COUNTIES UNTIL
845 PM CDT...
At 748 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hanna City, or 7 miles west of Peoria, moving north at 30 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Peoria, Pekin, East Peoria, Bartonville, Chillicothe, Creve Coeur,
West Peoria, Marquette Heights, Bellevue, Princeville, Rome, Wyoming,
Dunlap, Toulon, Hanna City, Trivoli, Brimfield, Spring Bay, Sparland
and Bay View Gardens.
This includes the following highways...
Interstate 474 between mile markers 0 and 10.
Interstate 74 between mile markers 73 and 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4112 8938 4057 8962 4064 8992 4115 8989
4115 8987 4118 8986
TIME...MOT...LOC 0048Z 190DEG 25KT 4072 8976
ShimonLocal storm report, May 25, 8:01 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
801 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG 8 SW LEWISTOWN 40.31N 90.26W
05/25/2020 FULTON IL TRAINED SPOTTER
GARAGE DAMAGED AND POWER POLE BLOWN DOWN
0625 PM TSTM WND DMG 3 W FOREST CITY 40.37N 89.89W
05/25/2020 MASON IL TRAINED SPOTTER
SEVERAL TREE LIMBS WERE BLOWN DOWN AND A PATIO RAILING
WAS BROKEN
0655 PM TSTM WND DMG RIVERTON 39.85N 89.54W
05/25/2020 SANGAMON IL TRAINED SPOTTER
POWER POLE SNAPPED AND A LARGE TREE BRANCH WAS BLOWN DOWN
0702 PM TSTM WND DMG 2 N BUFFALO 39.88N 89.41W
05/25/2020 SANGAMON IL CO-OP OBSERVER
SEVERAL POWER POLES WERE PUSHED OVER
&&
BARNESThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:29 PM CDT | Special Weather Statement | ILX | Crawford, Jasper | 46 min |
| May 25, 7:41 PM CDT | Special Weather Statement | ILX | Logan, Tazewell | 49 min |
| May 25, 7:48 PM CDT | Special Weather Statement | ILX | Peoria, Stark | 57 min |
| May 25, 7:54 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 66 min |
| May 25, 8:41 PM CDT | Flash Flood Warning | ILX | Peoria, Tazewell, Woodford | 4 hr |
| May 25, 8:49 PM CDT | Special Weather Statement | ILX | Coles, Douglas | 56 min |
| May 25, 8:59 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Woodford | 46 min |
| May 25, 9:11 PM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 4 hr |
| May 25, 9:50 PM CDT | Special Weather Statement | ILX | Piatt | 40 min |
| May 25, 10:10 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt | 50 min |
| May 25, 11:01 PM CDT | Special Weather Statement | ILX | McLean | 44 min |
| May 26, 12:23 AM CDT | Areal Flood Warning | ILX | Peoria, Tazewell, Woodford | 12 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.